Here is My Question:
I was diagnosed with MS in 2001. I took Avonex for 12-13yrs? I took a year off and started Plegridy. I am sick of interferons and have been off medicine for a year now but I am getting worse. My hands shake and I can't control them sometimes. My hips and knees are killing me! (Pain). My Doctor took blood and I have been exposed to pls He gave me Tecfidera 6 weeks ago and said we'd keep a close eye on it. He has been my doctor since 2003. But I am scared. I decided not to start it until this Tuesday because my ex and I are selling our house, closing tomorrow. We had a lot to do but I was really hurting.
Anyway, I had a rash I thought was heat on my upper tummy (not my tatas) one month ago. Two weeks ago I went to urgent care because I had an egg growing on my elbow. She drained it and said it was bursitis. The next day the egg was back. My elbow doesn't hurt but my hips knees and ankles ache. Not my egg though. And all those areas are swollen. My rash under tatas back. I never títeres for RA. Can that change? The drained egg looked like Hawaiian Punch. What's going on???? I don't want to take the Tecfidera. I think Ocrevus...what happens when bursitis shows up on a 57 year old woman? Is this the beginning of the next stage???
I do not think the bursitis in your elbow or your joint pains are related to MS. It would be hard for me to recommend a treatment for your MS without knowing more about your condition. I suggest you and your doctors figure out what is happening with your joints before you initiate a new treatment for your MS.
Revere (Rip) Kinkel MD
Professor of Clinical Neurosciences
Director of the Multiple Sclerosis Program
Clinical Neurosciences Director
University of California San Diego
PLEASE NOTE: This information/opinions on this site should be used as an information source only. This information does not create any patient-HCP relationship, and should not be used as a substitute for professional diagnosis and treatment. Please consult your health care provider before making any healthcare decisions or for guidance about a specific medical condition.